# SDR DALA2022110907251

- Difficulty date: November 6, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 71,885 hours, 27,040 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bulb
- Condition: Not Seated
- Location: Slide Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 1L DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: RE SEATED THE ESCAPE SLIDE GIRT BAR ENGAGEMENT SWITCH LIGHT IAW B757 AMM 33-51, OPS CHECK GOOD.
